# SDR ASAA0540215

- Difficulty date: April 27, 2005
- Submitted: July 13, 2005
- Operation: Air carrier
- Aircraft: N799AS
- Make and model: Boeing 737490
- Aircraft serial: 29270
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - FOUND DENT AT BS 787 STRINGER 27L TO 27R.  DENT IS OUT OF LIMITS IAW WITH THE 737 SRM 53-00-01 FIG 101.  DENT IS COMMON TO A STRINGER A=4, Y=.126, A/Y=31.75.  REMOVED DAMAGE, FABRICATED AND INSTALLED A REPAIR FILLER AND DOUBLER IAW ASA EA 5330-01929 AND AAR EA 10927.  (M)
